MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRATOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION HYDRATOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00583040
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a hydratome rx 44 was used in the duodenum during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stones performed on (b)(6) 2025.During the procedure, the cutting wire was intact, but the wire anchor dislodged from the catheter.A photo of the device outside the patient was provided and showed that the cutting wire was intact, but the wire anchor was dislodged from the catheter.The device was removed, and the procedure was completed with another of the same device.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a051201 captures the reportable event of cutting wire anchor dislodged or dislocated.Block h11: investigation results.The hydratome rx 44 device was not returned for analysis as it was reported to be discarded.Therefore, a technical analysis could not be performed.However, a media analysis was performed on the photo of the device provided by the complainant.The photo revealed that, at the distal tip, the wire anchor was dislodged or dislocated from the distal pierce hole.This problem mode is present when the working length is torn.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of wire/anchor dislodged or dislocated was confirmed.According to the photo provided by the customer the wire anchor was dislodged or dislocated.The dislodged/dislocated wire anchor could be caused by bowing the device without being completely out of the scope, which can tear the working length and displace or dislodge the cutting wire anchor from its position.Therefore, the most probable cause of this complaint is adverse event related to procedure.

Brand Name
HYDRATOME RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22137606
Report Number3005099803-2025-02386
Device Sequence Number7356491
Product Code KNS
UDI-Device Identifier08714729755197
UDI-Public(01)08714729755197(17)280324(10)36145636
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00583040
Device Catalogue NumberM00583040
Device Lot Number0036145636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date06/03/2025
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown